Doctors Lounge - Neurology AnswersBack to Neurology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/04/2017.
Forum Name: Neurology Topics
|Grecko - Mon Nov 12, 2007 7:15 pm||
Hi i am 26 years old male no history at all in my family regarding this, I have visited my family doctor and he has told me that it is from stress and anxiety I was prescribed a low dosage of klonopin. The problem that I have is that Occasionally maybe 2-3 times a day I have tingling sensation on the right side of my face through my jawbone and can feel it by my temple and to my ears. I usually get them while stretching or if I get up from sitting at my office. They last for about 10-15 seconds, I have no idea why but I was wondering if I should get it checked out even further, been happening for about a week now please help... I recentlyhad a problem with my sciatic nerve not sure if that has anything to do with it..
|Dr. Chan Lowe - Thu Nov 15, 2007 12:05 am||
This pain sounds like it is nerve related (not meaning stress). You may have some irritations of the nerve that runs through the jaw bone and near the ear. It may be being stretched when you move a certain way.
I'd suggest that you see either a neurologist or an ear, nose and throat specialist for further evaluation. I do not think that your sciatic problem is related.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.